Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 296, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 13, 2016, 10:52 PM EDT for Franklin County, Shelby County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 10:52 PM EDT (02:52 UTC)
- Expired
- Jul 13, 2016, 11:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, KY, Shelby County, KY
The radar
The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 7:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
604 WUUS53 KLMK 140252 SVRLMK KYC073-211-140315- /O.NEW.KLMK.SV.W.0296.160714T0252Z-160714T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 1052 PM EDT WED JUL 13 2016 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN FRANKLIN COUNTY IN CENTRAL KENTUCKY... EAST CENTRAL SHELBY COUNTY IN CENTRAL KENTUCKY... * UNTIL 1115 PM EDT * AT 1051 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELBYVILLE... MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... FRANKFORT...BRYANT...HOOPER...GRAEFENBURG...HATTON...HEMP RIDGE... BENSON...BROADVILLE MANOR...BRIDGEPORT AND CLAY VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3814 8517 3819 8519 3829 8493 3814 8491 TIME...MOT...LOC 0251Z 257DEG 36KT 3817 8516 HAIL...<.75IN WIND...60MPH $$ SCHOETTMER
2 follow-up statements
438 WWUS53 KLMK 140301 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1101 PM EDT WED JUL 13 2016 KYC073-211-140315- /O.CON.KLMK.SV.W.0296.000000T0000Z-160714T0315Z/ FRANKLIN KY-SHELBY KY- 1101 PM EDT WED JUL 13 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR SOUTHWESTERN FRANKLIN AND EAST CENTRAL SHELBY COUNTIES... AT 1100 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF FRANKFORT...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... FRANKFORT...BRYANT...GRAEFENBURG...HATTON...BENSON... BROADVILLE MANOR...BRIDGEPORT AND PEYTONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3814 8510 3823 8509 3829 8493 3814 8491 TIME...MOT...LOC 0300Z 267DEG 35KT 3818 8504 HAIL...<.75IN WIND...60MPH $$ SCHOETTMER
450
WWUS53 KLMK 140313
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1113 PM EDT WED JUL 13 2016
KYC073-211-140323-
/O.EXP.KLMK.SV.W.0296.000000T0000Z-160714T0315Z/
FRANKLIN KY-SHELBY KY-
1113 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN AND EAST
CENTRAL SHELBY COUNTIES WILL EXPIRE AT 1115 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS, LIGHTNING, AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
CENTRAL KENTUCKY.
LAT...LON 3814 8510 3823 8509 3829 8493 3814 8491
TIME...MOT...LOC 0312Z 257DEG 36KT 3818 8504
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 9:30 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 13, 9:30 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Louisville KY 930 PM EDT WED JUL 13 2016 ...Forecast Update... Issued 930 PM EDT Wed Jul 13 2016 Line of mid-level convection did do a job on killing some of the instability over the area. Still have a few pockets/stronger elements within the line. Have trimmed a few counties from the watch, behind the line. Will keep going on trimming as the line heads east. Issued 715 PM EDT Wed Jul 13 2016 Line of storms getting reinvigorated as it runs into an pocket of available instability. Still unsure how it will handle the mid-level moisture out ahead of the line, whether it work at weakening the line or not. Either way, reports continue to come in with the line and its fast forward motion. As such, we've coordinated a Severe Thunderstorm Watch with SPC to cover where we expect the line to march through. Updated products out shortly. Issued 600 PM EDT Wed Jul 13 2016 Have a line of storms moving quickly toward the western edge of our forecast area this hour. It should make it into Dubois county before 730 PM. An interesting feature popped up ahead of it this hour though, on the latest visible satellite. Some mid level returns are noted, which may help to stabilize the environment ahead of the line. Those returns are just starting to show up on radar now. Will be interesting to see how this feature affects the southern part of the line. SPC mesoanalysis indicates a fairly unstable environment for the line to progress through in just northwest of our forecast area, in southwest Indiana. Have fine-tuned the gridded forecast for pops. Bringing a better chance for storms into Louisville later this evening. This change in based on some of the higher-res models, like the HRRR, which have been persistent in bringing the line east into our area. .SHORT TERM (Now through Thursday Night)... Issued at 310 PM EDT Wed Jul 13 2016 A hot and humid low-level air mass remains in place across the Ohio Valley, currently sending Heat Indices to around 100 over central and western parts of the forecast area. The only good thing about the heat right now is that it's even warmer aloft. A mid-level cap is currently preventing explosive convective growth, with cumulus remaining flat. Should a storm manage to break this cap, though, MLCAPEs in excess of 3500 J/kg prevail. In other words, the current airmass doesn't support a high potential for a lot of storms, but if any DO break the cap, the threat for severe will definitely be there (hence the SPC slight risk straddling the Ohio River). The primary threat for any storms that make it through the cap will be high winds, since the warm, moist thermal profile limits the large hail threat and winds don't support tornadoes. All of the above having been said, a large squall line making its way across Missouri this afternoon is heading east at the moment. The short range models models are in fairly good agreement with keeping this north of the Ohio River this evening, but disagree on just how far north. The bottom line is that Indiana counties will have the best chance of storms this evening, with decreasing chances as you head south. General - a.k.a non-severe - thunderstorm chances will spread across all of central KY and southern IN overnight and on Thursday as additional short-wave ripples in the upper flow persist. Weaker instability aloft through the period means hail and strong winds will not be likely with these, but tropical-like downpours will be possible with any storms. Temperatures will only dip into the lower to mid 70s for lows both tonight and Thursday night, while most highs Thursday top out around 90. .LONG TERM (Friday through Wednesday)... Issued at 310 PM EDT Wed Jul 13 2016 A subtle change in the upper level pattern over the U.S. is in store for the extended period. Heading into next week, the Ohio Valley will see a slight break in the heat as the 500 mb pattern transitions from a nearly zonal flow today to a high amplitude ridge over the Great Plains by day 7. With the amplification of the ridge to the west, the region will have a northwest component to the upper air flow, resulting in a reduction of SFC-500 mb thicknesses that will translate into highs in the mid 80s for the weekend. As the upper ridge widens and intensifies however, warmer air will return, sending daytime highs back into the 90s for the start of the work week. The down side of a ridge centered that far west is that we'll be along the northwest flow "ring of fire" - a climatological stormy area known for nocturnal MCS development and poor handling by the models. In a nutshell, what all of the above means is a hot, humid, and unsettled weather pattern for the week. While dewpoints in the upper 60s to mid 70s will keep it sweaty, daytime highs limited to the mid 80s to lower 90s will only result in Heat Indices in the upper 90s for the most part, limiting the likelihood of heat advisories or warnings. && .AVIATION (00Z TAF Update)... Issued at 715 PM EDT Wed Jul 13 2016 Have some light rains headed toward SDF now, but a meatier line of storms will move through within the first hour or two of the TAF time, with gusts to 30 knots, if not more, looking more likely. This line should not be as strong by the time it gets to LEX/BWG, but have some wind gusts in each a little later. Overnight, a omplex of storms over central Missouri now may try and sneak into BWG's area, but in a weaker state, given the potential for this first wave to eat up some instability. After that will watch for residual low ceilings and then potential for new showers/storms Thursday, but the focus in this set of TAFs is the initial line. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RJS Short Term.....JBS Long Term......JBS Aviation.......RJS
Hazardous weather outlook, Jul 13, 10:29 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1029 PM EDT WED JUL 13 2016 INZ076>079-083-084-089>092-KYZ023>027-030>032-041>043-046>049- 053>057-061>067-070>078-081-082-150230- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-OLDHAM-TRIMBLE- FAYETTE-BOURBON-NICHOLAS-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD- MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN- SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...LOUISVILLE...LA GRANGE... BEDFORD...MILTON...LEXINGTON...PARIS...CARLISLE...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE... HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 1029 PM EDT WED JUL 13 2016 /929 PM CDT WED JUL 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST THROUGH THE OVERNIGHT HOURS. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO REPORT ANY DAMAGE FROM STORMS. KYZ028-029-033>040-045-150230- HARDIN-BULLITT-HENRY-SHELBY-FRANKLIN-SCOTT-HARRISON-SPENCER-ANDERSON- WOODFORD-NELSON- INCLUDING THE CITIES OF...ELIZABETHTOWN...SHEPHERDSVILLE... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...BARDSTOWN 1029 PM EDT WED JUL 13 2016 ...SEVERE THUNDERSTORM WATCH 381 IN EFFECT UNTIL 1 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING OVER CENTRAL KENTUCKY. THESE STORMS COULD BECOME VERY STRONG, WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO REPORT ANY STRONGER WIND GUSTS AS WELL AS DAMAGE FROM THOSE WINDS TONIGHT. JBS/RJS
In the hours before
Local storm report, Jul 13, 8:22 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 1 WNW CELESTINE 38.39N 86.80W
07/13/2016 DUBOIS IN EMERGENCY MNGR
LARGE TREE DOWN AT STATE ROAD 164 AND
STEINBOTTOM ROAD.
&&
KDWSpecial weather statement, Jul 13, 8:34 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 PM EDT WED JUL 13 2016
INZ077-078-090-140100-
WASHINGTON-SCOTT-HARRISON-
834 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON AND
WASHINGTON COUNTIES...
AT 833 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PAOLI...MOVING
EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THE LEADING EDGE OF
THIS NARROW LINES OF STORMS.
LOCATIONS IMPACTED INCLUDE...
SALEM...BLUE RIVER...NEW PEKIN...PALMYRA...CAMPBELLSBURG...
HARDINSBURG...LITTLE YORK...LIVONIA...SALTILLO AND FREDERICKSBURG.
LAT...LON 3876 8603 3877 8598 3876 8599 3875 8590
3855 8586 3852 8587 3849 8599 3842 8603
3833 8604 3822 8627 3839 8625 3842 8626
3842 8631 3873 8630 3877 8628 3878 8620
3878 8619 3876 8614 3878 8609
TIME...MOT...LOC 0033Z 250DEG 49KT 3861 8652
JDGSpecial weather statement, Jul 13, 9:18 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
918 PM EDT WED JUL 13 2016
INZ078-079-090>092-KYZ030>032-140200-
SCOTT-FLOYD-JEFFERSON-CLARK-HARRISON-JEFFERSON-OLDHAM-TRIMBLE-
918 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON...SOUTH
CENTRAL JEFFERSON...SOUTHEASTERN SCOTT...FLOYD...CLARK...NORTHWESTERN
JEFFERSON...OLDHAM AND SOUTHWESTERN TRIMBLE COUNTIES...
AT 917 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEW ALBANY...
MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...LA GRANGE...PROSPECT...
WORTHINGTON HILLS...BARBOURMEADE...COLDSTREAM...NORTHFIELD AND GREEN
SPRING.
LAT...LON 3849 8533 3846 8535 3844 8533 3838 8532
3817 8599 3835 8613 3867 8553
TIME...MOT...LOC 0117Z 246DEG 44KT 3834 8591
JDGSpecial weather statement, Jul 13, 9:46 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
946 PM EDT WED JUL 13 2016
KYZ031>033-140230-
HENRY-OLDHAM-TRIMBLE-
946 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT HENRY...NORTHEASTERN OLDHAM AND
TRIMBLE COUNTIES...
AT 946 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PROSPECT...
MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...BEDFORD...PENDLETON...CAMPBELLSBURG...SMITHFIELD...
SULPHUR...LACIE...WISES LANDING...TARASCON AND TURNERS STATION.
LAT...LON 3863 8523 3858 8521 3860 8508 3856 8506
3857 8504 3855 8500 3851 8503 3852 8498
3849 8499 3848 8497 3846 8495 3846 8491
3845 8494 3844 8496 3836 8528 3856 8542
3863 8544 3869 8530
TIME...MOT...LOC 0146Z 246DEG 44KT 3838 8556
JDGSpecial weather statement, Jul 13, 10:21 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1021 PM EDT WED JUL 13 2016
KYZ030-034-038-140245-
JEFFERSON-SHELBY-SPENCER-
1021 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JEFFERSON...
NORTHWESTERN SPENCER AND CENTRAL SHELBY COUNTIES...
AT 1021 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
TAYLORSVILLE...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...SIMPSONVILLE...MIDDLETOWN HEIGHTS...FISHERVILLE...
CONNER...MONTCLAIR...RIVALS...JOYES...ELK CREEK AND ROUTT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3829 8509 3808 8516 3809 8547 3810 8547
3810 8544 3811 8543 3812 8543 3809 8551
3809 8556 3822 8546
TIME...MOT...LOC 0221Z 266DEG 38KT 3815 8539
SCHOETTMERSpecial weather statement, Jul 13, 10:43 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 PM EDT WED JUL 13 2016
KYZ034-035-039-040-140315-
FRANKLIN-WOODFORD-SHELBY-ANDERSON-
1043 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN...CENTRAL
SHELBY...NORTHWESTERN WOODFORD AND NORTHEASTERN ANDERSON COUNTIES...
AT 1043 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SHELBYVILLE... MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...BRYANT...HATTON...HARRISONVILLE...
BIG EDDY...AVENSTOKE...PEYTONA...GRAEFENBURG AND HOOPER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3828 8483 3806 8483 3809 8523 3810 8527
3822 8529
TIME...MOT...LOC 0243Z 272DEG 37KT 3816 8521
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:18 PM EDT | Special Weather Statement | LMK | Oldham | 42 min |
| Jul 13, 9:46 PM EDT | Special Weather Statement | LMK | Henry, Trimble | 44 min |
| Jul 13, 10:21 PM EDT | Special Weather Statement | LMK | Shelby | 24 min |
| Jul 13, 10:43 PM EDT | Special Weather Statement | LMK | Franklin | 32 min |
| Jul 13, 11:03 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 27 min |
| Jul 13, 11:14 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 31 min |
| Jul 13, 11:22 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 23 min |
| Jul 13, 11:35 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 25 min |
| Jul 13, 11:52 PM EDT | Special Weather Statement | LMK | Nicholas | 23 min |
| Jul 13, 11:54 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Woodford | 36 min |
| Jul 14, 12:08 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine | 37 min |
| Jul 14, 12:15 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 30 min |
| Jul 14, 10:30 AM EDT | Special Weather Statement | LMK | Ohio | 30 min |
| Jul 14, 10:34 AM EDT | Severe Thunderstorm Warning | LMK | Ohio | 26 min |
| Jul 14, 11:05 AM EDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 55 min |
| Jul 14, 12:32 PM EDT | Special Weather Statement | LMK | Clark, Garrard, Jessamine, Madison | 58 min |
| Jul 14, 12:35 PM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Green, Hart, Metcalfe and 3 more | 55 min |
| Jul 14, 1:24 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 36 min |
| Jul 14, 1:40 PM EDT | Areal Flood Advisory | LMK | Allen, Logan, Simpson, Warren | 3 hr |
| Jul 14, 2:46 PM EDT | Special Weather Statement | LMK | Madison | 44 min |
| Jul 14, 2:48 PM EDT | Special Weather Statement | LMK | Nicholas | 27 min |
| Jul 14, 3:00 PM EDT | Special Weather Statement | LMK | Madison | 30 min |
| Jul 14, 3:06 PM EDT | Special Weather Statement | LMK | Boyle | 24 min |
| Jul 14, 3:08 PM EDT | Special Weather Statement | LMK | Hancock | 37 min |
| Jul 14, 3:32 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 43 min |
| Jul 14, 4:32 PM EDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 14, 4:48 PM EDT | Special Weather Statement | LMK | Breckinridge | 27 min |
| Jul 14, 5:29 PM EDT | Special Weather Statement | LMK | Ohio | 31 min |
| Jul 14, 5:56 PM EDT | Special Weather Statement | LMK | Grayson | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.